# SDR ENHA200620701

- Difficulty date: February 23, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N9973M
- Make and model: Cessna 207A
- Aircraft serial: 20700771
- Aircraft time: 24,324 hours
- System (JASC): 5540 · Rudder Structure
- Part: Flange
- Part number: 12138761
- Condition: Broken
- Location: Bulkhead
- Part time: 24,324 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT RIGHT AFT RUDDER BAR BLOCK ATTACH FLANGE BROKEN.  LOWER FUSELAGE BULKHEAD ATTACH FLANGE BROKEN.
